# SDR 9809839948

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  FLIGHT CREW CONFIRMED VISUALLY THROUGH PEEP HOLE THAT GEAR WAS DOWN AND LOCKED.  EMERGENCY EQUIPMENT WAS REQUESTED ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK SENSOR BROKEN.  REPLACED SENSOR.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
